# SDR CALA2022100602713

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 78,672 hours, 9,259 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: NA
- Condition: Deteriorated
- Location: Panel 611lb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - T WING LEADING EDGE PANEL 611LB HAS DETERIORATION OF CONDUCTIVE TAPE ACCOMPLISHED INSPECTION OF PANEL FOR APPLICATION OF REPAIR IAW ACCOMPLISHED REPAIR INSPECTIO IAW SRM 51-70-14-2R-3. OK TO SRM 51-70-2R-3 INSTALL PANEL CLEANED PANEL 611LB FOR INSTALLATION AND REPAIR PER SRM ACCOMPLISHED REPAIR ON PANEL 611LB PER SRM 51-70-14. 51-70-14. INSTALLED PANEL 611LB. REF AMM 06-44-00 REPAIR AND INSTALLATION IN COMPLIANCE WITH SRM 51-70-14-2R-3, AMM 06-44-00-800-802, AND RII
